Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
268 Publications
2023 | Journal Article | LibreCat-ID: 53538
Polychrou, G., Papageorgiou, E., Fotiadis, A., & Daskaloyannis, C. (2023). New examples of harmonic maps to the hyperbolic plane via Bäcklund transformation. Revista Matemática Complutense. https://doi.org/10.1007/s13163-023-00476-z
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 45786 |

Hoffmann, M., & Biehler, R. (2023). Implementing profession orientation as a design principle for overcoming Klein’s second discontinuity – preservice teacher’s perspectives on interface activities in the context of a geometry course. ZDM – Mathematics Education. https://doi.org/10.1007/s11858-023-01505-3
LibreCat
| Files available
| DOI
| Download (ext.)
2023 | Journal Article | LibreCat-ID: 46569
Schoenherr, J., & Schukajlow, S. (2023). Characterizing external visualization in mathematics education research: a scoping review. ZDM – Mathematics Education. https://doi.org/10.1007/s11858-023-01494-3
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 53533
Ernst, A., & Schmidt, K.-U. (2023). Intersection theorems for finite general linear groups. Mathematical Proceedings of the Cambridge Philosophical Society, 175(1), 129–160. https://doi.org/10.1017/s0305004123000075
LibreCat
| DOI
2023 | Conference Paper | LibreCat-ID: 31849 |

Hoffmann, M., & Biehler, R. (2023). Student Teachers ’ Knowledge of Congruence before a University Course on Geometry. In M. Trigueros, B. Barquero, R. Hochmuth, & J. Peters (Eds.), Proceedings of the Fourth Conference of the International Network for Didactic Research in University Mathematics (INDRUM 2022, 19-22 October 2022). University of Hannover and INDRUM.
LibreCat
| Files available
| Download (ext.)
2023 | Journal Article | LibreCat-ID: 43105
Black, T., Fuest, M., Lankeit, J., & Mizukami, M. (2023). Possible points of blow-up in chemotaxis systems with spatially heterogeneous logistic source. Nonlinear Analysis: Real World Applications, 73, Article 103868. https://doi.org/10.1016/j.nonrwa.2023.103868
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 44081
Serino, L., Gil López, J., Stefszky, M., Ricken, R., Eigner, C., Brecht, B., & Silberhorn, C. (2023). Realization of a Multi-Output Quantum Pulse Gate for Decoding High-Dimensional Temporal Modes of Single-Photon States. PRX Quantum, 4(2), Article 020306. https://doi.org/10.1103/prxquantum.4.020306
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 44077
Maack, M. (2023). Online load balancing on uniform machines with limited migration. Operations Research Letters, 51(3), 220–225. https://doi.org/10.1016/j.orl.2023.02.013
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 45757
Mahnken, R. (2023). Derivation of third order Runge–Kutta methods (ELDIRK) by embedding of lower order implicit time integration schemes for local and global error estimation. Computational Mechanics. https://doi.org/10.1007/s00466-023-02347-2
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 46100
Hinrichs, B., Janssen, D. W., & Ziebell, J. (2023). Super-Gaussian decay of exponentials: A sufficient condition. Journal of Mathematical Analysis and Applications, 528(1), Article 127558. https://doi.org/10.1016/j.jmaa.2023.127558
LibreCat
| DOI
| arXiv
2023 | Journal Article | LibreCat-ID: 46256
Ma, Y., Mattiolo, D., Steffen, E., & Wolf, I. H. (2023). Pairwise Disjoint Perfect Matchings in r-Edge-Connected r-Regular Graphs. SIAM Journal on Discrete Mathematics, 37(3), 1548–1565. https://doi.org/10.1137/22m1500654
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 40607
Dröse, J., & Prediger, S. (2023). Prospective Teachers’ Diagnostic Thinking on Students’ Understanding of Multi-Digit Multiplication: A Content-Related Analysis on Unpacking of Knowledge Elements. Journal Für Mathematik-Didaktik. https://doi.org/10.1007/s13138-022-00214-w
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 29843
Castenow, J., Kling, P., Knollmann, T., & Meyer auf der Heide, F. (2022). A Discrete and Continuous Study of the Max-Chain-Formation Problem. Information and Computation, Article 104877. https://doi.org/10.1016/j.ic.2022.104877
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 30861
Caillau, J.-B., Djema, W., Gouzé, J.-L., Maslovskaya, S., & Pomet, J.-B. (2022). Turnpike Property in Optimal Microbial Metabolite Production. Journal of Optimization Theory and Applications. https://doi.org/10.1007/s10957-022-02023-0
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 31982
Cekić, M., Delarue, B., Dyatlov, S., & Paternain, G. P. (2022). The Ruelle zeta function at zero for nearly hyperbolic 3-manifolds. Inventiones Mathematicae, 229(1), 303–394. https://doi.org/10.1007/s00222-022-01108-x
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 31479
Baswana, S., Gupta, S., & Knollmann, T. (2022). Mincut Sensitivity Data Structures for the Insertion of an Edge. Algorithmica. https://doi.org/10.1007/s00453-022-00978-0
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 33264
von der Gracht, S., Nijholt, E., & Rink, B. (2022). Amplified steady state bifurcations in feedforward networks. Nonlinearity, 35(4), 2073–2120. https://doi.org/10.1088/1361-6544/ac5463
LibreCat
| DOI
| arXiv
2022 | Journal Article | LibreCat-ID: 33332
Bopp, F., Rojas, J., Revenga, N., Riedl, H., Sbresny, F., Boos, K., Simmet, T., Ahmadi, A., Gershoni, D., Kasprzak, J., Ludwig, A., Reitzenstein, S., Wieck, A., Reuter, D., Müller, K., & Finley, J. J. (2022). Quantum Dot Molecule Devices with Optical Control of Charge Status and Electronic Control of Coupling. Advanced Quantum Technologies, Article 2200049. https://doi.org/10.1002/qute.202200049
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 34261
Harzheim, S., Hofmann, M., & Wallmersperger, T. (2022). Numerical fatigue life prediction of corroded and non-corroded clinched joints. Mechanics of Advanced Materials and Structures, 1–6. https://doi.org/10.1080/15376494.2022.2140233
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 35306
Guedes Bonthonneau, Y., & Weich, T. (2022). Ruelle–Pollicott resonances for manifolds with hyperbolic cusps. Journal of the European Mathematical Society, 24(3), 851–923. https://doi.org/10.4171/jems/1103
LibreCat
| DOI